BibTeX record journals/apal/FefermanJ96

download as .bib file

@article{DBLP:journals/apal/FefermanJ96,
  author    = {Solomon Feferman and
               Gerhard J{\"{a}}ger},
  title     = {Systems of Explicit Mathematics with Non-Constructive {\(\mathrm{\mu}\)}-Operator,
               Part {II}},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {79},
  number    = {1},
  pages     = {37--52},
  year      = {1996},
  url       = {https://doi.org/10.1016/0168-0072(95)00028-3},
  doi       = {10.1016/0168-0072(95)00028-3},
  timestamp = {Fri, 21 Feb 2020 21:18:33 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/FefermanJ96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics